Unitary dilation and fixed point theorem

Marek Ptak

Annales Polonici Mathematici (1989)

  • Volume: 50, Issue: 2, page 153-155
  • ISSN: 0066-2216

How to cite


Marek Ptak. "Unitary dilation and fixed point theorem." Annales Polonici Mathematici 50.2 (1989): 153-155. <http://eudml.org/doc/264985>.

author = {Marek Ptak},
journal = {Annales Polonici Mathematici},
keywords = {unitary dilations; fixed point theorem},
language = {eng},
number = {2},
pages = {153-155},
title = {Unitary dilation and fixed point theorem},
url = {http://eudml.org/doc/264985},
volume = {50},
year = {1989},

AU - Marek Ptak
TI - Unitary dilation and fixed point theorem
JO - Annales Polonici Mathematici
PY - 1989
VL - 50
IS - 2
SP - 153
EP - 155
LA - eng
KW - unitary dilations; fixed point theorem
UR - http://eudml.org/doc/264985
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.